# SDR AALA201911069016

- Difficulty date: November 3, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 56,282 hours, 23,417 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Line
- Condition: Clogged
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FA'S REPORT CABIN SMELLS LIKE DIRTY SOCKS. MAINTENANCE FOUND CLOGGED DRAIN LINES FOR FWD LAV AND GALLEY G1. ALSO, OUT OF DRAIN LINE VENTS THAT DUMP INTO FWD EE COMPT. REMOVED CLOGS AND CLEANED DRAIN LINES IAW AMM 38-31-00.
